# SDR CA130409007

- Difficulty date: April 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,044 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED TO MAINTENANCE THAT THE F/A`S ON APPROACH NOTICED A BURNING ELECTRICAL ODOR AROUND ROW 32.  DISSIPATED ON LANDING WITH NO FURTHER ODOR. ACFT IS OVERNIGHT, MAINTENANCE IS INVESTIGATING.   OPERATED ALL CABIN EQUIPMENTS INCLUDING GALLEY OVENS COFFEEMAKERS READING LIGHTS F/A CALL BUTTONS ENTERTAIMENT SYS.  PA SYS AND NO EVIDENCE OF SMOKE OR BURNED ODOR IAW AMM24-20-00-810-074D.  IAW INBD CREW FLT 915, NO ODOR ON ENTIRE FLT OK.  TO PROCEED.
